# SDR USAA2010070291333

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 31,625 hours, 12,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 031516317
- Part serial: A9409
- Condition: Reads High
- Location: L1 Door
- Part time: 38,353 hours, 14,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - OVER PRESSURE SLIDE PACK AT L-1 DOOR.  REPLACED SLIDE PACK AT L-1 DOOR IAW JOB CARD R1C25305.
